Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 366, NWS North Platte, NE

August 30, 2010Boyd County, Keya Paha County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 30, 2010, 5:08 PM CDT for Boyd County, Keya Paha County, Nebraska. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 30, 2010, 5:08 PM CDT (22:08 UTC)
Expired
Aug 30, 2010, 5:45 PM CDT
In force
37 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Boyd County, NE, Keya Paha County, NE

The radar

The North Platte radar (KLNX), 149 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 30, 5:17 PM CDTTSTM WND GST 601 Sw Mills, NEWINDS ESTIMATED 50 TO 60 MPH.
Aug 30, 5:17 PM CDTHAIL 11 Sw Mills, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 30, 3:23 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.1 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2010-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2010-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 396 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-488 J/kg
Mixed-layer LCL
1755 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
396 m²/s²
0-3 km storm-relative helicity
382 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

503 
WUUS53 KLBF 302208
SVRLBF
NEC015-103-302245-
/O.NEW.KLBF.SV.W.0366.100830T2208Z-100830T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
508 PM CDT MON AUG 30 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BOYD COUNTY IN NORTH CENTRAL NEBRASKA...
  EASTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 545 PM CDT

* AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 7 MILES SOUTH OF MILLS...OR 17 MILES EAST OF
  SPRINGVIEW...AND MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
  KEYA PAHA AND NORTHWESTERN BOYD COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4284 9912 4283 9913 4275 9955 4300 9953
      4300 9909
TIME...MOT...LOC 2208Z 206DEG 37KT 4289 9939
WIND...HAIL <50MPH 1.00IN

$$

STOPPKOTTE
3 follow-up statements
659 
WWUS53 KLBF 302217
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
517 PM CDT MON AUG 30 2010

NEC015-103-302245-
/O.CON.KLBF.SV.W.0366.000000T0000Z-100830T2245Z/
BOYD NE-KEYA PAHA NE-
517 PM CDT MON AUG 30 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN KEYA
PAHA AND NORTHWESTERN BOYD COUNTIES UNTIL 545 PM CDT...

AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MILLS...OR 20 MILES EAST OF SPRINGVIEW...MOVING NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
KEYA PAHA AND NORTHWESTERN BOYD COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4284 9912 4283 9913 4275 9955 4300 9953
      4300 9909
TIME...MOT...LOC 2217Z 204DEG 30KT 4296 9937
WIND...HAIL 60MPH 1.00IN

$$

STOPPKOTTE
084 
WWUS53 KLBF 302234
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
534 PM CDT MON AUG 30 2010

NEC015-103-302245-
/O.CON.KLBF.SV.W.0366.000000T0000Z-100830T2245Z/
BOYD NE-KEYA PAHA NE-
534 PM CDT MON AUG 30 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN KEYA
PAHA AND NORTHWESTERN BOYD COUNTIES UNTIL 545 PM CDT...

AT 531 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
NAPER...OR 24 MILES WEST OF SPENCER...MOVING NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
KEYA PAHA AND NORTHWESTERN BOYD COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4284 9912 4283 9913 4275 9955 4300 9953
      4300 9909
TIME...MOT...LOC 2234Z 204DEG 29KT 4297 9915
WIND...HAIL 60MPH 1.00IN

$$

STOPPKOTTE
319 
WWUS53 KLBF 302245
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
545 PM CDT MON AUG 30 2010

NEC015-103-302255-
/O.EXP.KLBF.SV.W.0366.000000T0000Z-100830T2245Z/
BOYD NE-KEYA PAHA NE-
545 PM CDT MON AUG 30 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KEYA PAHA AND
NORTHWESTERN BOYD COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH  
THUNDERSTORMS ACROSS THE AREA.

LAT...LON 4284 9912 4283 9913 4275 9955 4300 9953
      4300 9909
TIME...MOT...LOC 2245Z 204DEG 29KT 4305 9910

$$

STOPPKOTTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 2:53 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Aug 30, 2:53 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
253 PM CDT MON AUG 30 2010

.DISCUSSION...
THE SLUG OF MOISTURE ALONG BETWEEN HIGHWAYS 61 AND 83 THIS
AFTERNOON REPRESENTS THE SOLE OPPORTUNITY FOR SEVERE WEATHER. ONCE
THIS LIFTS NORTH AND EAST LATER THIS EVENING DRIER AIR WILL WORK
IN FROM THE SOUTHWEST WITH JUST ELEVATED SHOWERS AND THUNDERSTORMS
THEREAFTER. IF STORMS CAN SLOW DOWN AND BECOME ROOTED IN THE
BOUNDARY LAYER THAN WIND DAMAGE...LARGE HAIL AND PERHAPS AN
ISOLATED TORNADO COULD OCCUR.

NEARLY ALL OF THE RAIN SHOULD BE OUT THE FCST AREA BY 06Z TONIGHT
WITH CLEARING DEVELOPING BY 12Z TUESDAY. A DEVELOPING WARM FRONT
TUESDAY NIGHT AND WEDNESDAY COULD PRODUCE MORE THUNDERSTORMS AND
CONDITIONS WILL BE FAVORABLE FOR SEVERE WEATHER ONCE AGAIN.

THE AREA OF CONCERN IS ALONG AND EAST OF HIGHWAY 83. THE LATEST
SOLNS LIGHT UP SCNTL AND SERN NEB. THE FRONT AND THEREFORE FOCUS
WILL BE ACTING ACROSS SRN NEB. GENERAL THUNDERSTORMS ARE POSSIBLE
NORTH AND NORTHWEST OF THE FRONT. SKIES SHOULD CLEAR BY THURSDAY
MORNING AND REMAIN MOSTLY CLEAR THROUGH LABOR DAY VIZ A DECENT
BATCH OF PACIFIC HIGH PRESSURE BUILDING THROUGH THE CNTL AND SRN
PLAINS. HIGHS AND LOWS WILL RETURN TO THE 80S AND 50S WITH A FEW
40S ACROSS WRN NEB WEDS AND THURSDAY MORNINGS.

THE ECMWF BACKED OFF ON RAIN CHANCES NEXT SATURDAY. NOW BOTH THE
ECMWF AND GFS ARE ON BOARD WITH DRY WEATHER AND A WARMING TREND
DEVELOPING SATURDAY THROUGH MONDAY. HEIGHTS WILL RISE AND LOW
PRESSURE WILL GRADUALLY ORGANIZE AND DEEPEN ACROSS THE WRN HIGH
PLAINS. BY NEXT MONDAY AND POSSIBLY SUNDAY...HIGHS COULD BE BACK
INTO THE LOWER 90S.

&&
.AVIATION...
CLOUD COVERAGE WILL CONTINUE TO INCREASE AS AN UPPER LEVEL
DISTURBANCE LIFTS NORTHEAST THROUGH 31/00Z. CLOUD CEILINGS AOB 10
KFT WILL GRADUALLY LOWER TO NEAR 8 KFT AS THE DISTURBANCE MOVES
ACROSS. THIS EVENING CLEARING OCCURS AS THE CONVECTIONS LIFTS
NORTHEAST TO ACROSS EASTERN SOUTH DAKOTA. OVERNIGHT INTO TUESDAY
VISUAL FLIGHT RULES EXPECTED THROUGH 31/18Z. THE COLD FRONT WILL BE
MOVING SOUTHEAST DURING THE MORNING WITH THE MAIN IMPACT SEE TO BE
WINDS SHIFTING TO THE NORTHWEST WITH FROPA. THUNDERSTORMS ARE
POSSIBLE THROUGH 31/00Z ALTHOUGH LITTLE IMPACT EXPECTED AT THIS TIME
WEST OF HIGHWAY 83 TO INCLUDE TERMINALS KLBF AND KVTN.

&&
.LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ007-010-028-029.

&&

SHORT TERM/EXTENDED...CDC
AVIATION...KECK
Hazardous weather outlook, Aug 30, 3:04 PM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
304 PM CDT MON AUG 30 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-311000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
304 PM CDT MON AUG 30 2010 /204 PM MDT MON AUG 30 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS EVENING AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORM DEVELOPMENT EAST OF
A LINE FROM ELI IN CENTRAL CHERRY COUNTY TO IMPERIAL IN CHASE
COUNTY THIS EVENING. AN UPPER LEVEL DISTURBANE LIFTING NORTHEAST WILL
ENHANCE LIFT DURING PEAK HEATING FOR THUNDERSTORMS TO FURTHER
DEVELOP. AS THE CAP WEAKENS THUNDERSTORM DEVELOPMENT WILL
INCREASE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. WIND SHEAR
WILL BE FAVORABLE FOR SUPERCELL DEVELOPMENT WITH ISOLATED
TORNADOES ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT
ACROSS THE OUTLOOK AREA. SEVERE STORM DEVELOPMENT IS NOT EXPECTED
AT THIS TIME. AFTER WEDNESDAY NIGHT...NO ADDITIONAL HAZARDOUS
WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING EAST OF THE PANHANDLE.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KECK

In the hours before

Local storm report, Aug 30, 3:35 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
335 PM CDT MON AUG 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND GST     STOCKVILLE              40.53N 100.38W
08/30/2010  E60 MPH          FRONTIER           NE   PUBLIC

            THE WINDS DOWNED TREE BRANCHES AT LEAST 4 INCHES IN
            DIAMETER.

&&

CJS
Special weather statement, Aug 30, 3:53 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
353 PM CDT MON AUG 30 2010

NEZ038-302130-
CUSTER NE-
353 PM CDT MON AUG 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CUSTER COUNTY UNTIL 430
PM CDT...

AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
MAXWELL TO 7 MILES NORTHEAST OF SMITHFIELD...AND MOVING NORTHEAST AT
50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ARNOLD...
  BROKEN BOW...
  OCONTO...
  CALLAWAY...
  PRESSEY STATE WILDLIFE MANAGEMENT AREA...
  BERWYN...
  MASON CITY...
  ANSLEY...
  WESTERVILLE...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SCHULTZ
Special weather statement, Aug 30, 3:56 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
356 PM CDT MON AUG 30 2010

NEZ005-008-026-302130-
BLAINE NE-BROWN NE-EASTERN CHERRY NE-
356 PM CDT MON AUG 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY...
SOUTHWESTERN BROWN AND NORTHWESTERN BLAINE COUNTIES UNTIL 430 PM
CDT...

AT 350 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PURDUM...OR 20 MILES EAST OF THEDFORD...
MOVING NORTH AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA AROUND 405 PM CDT.
LONG LAKE STATE WILDLIFE MANAGEMENT AREA AROUND 410 PM CDT.
MOON LAKE AROUND 415 PM CDT.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

STOPPKOTTE
Local storm report, Aug 30, 4:16 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
416 PM CDT MON AUG 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     CURTIS                  40.63N 100.51W
08/30/2010                   FRONTIER           NE   TRAINED SPOTTER

            FOUR TO EIGHT INCH DIAMETER TREE BRANCHES WERE DOWNED BY
            THUNDERSTORM WINDS.

&&

CJS
Local storm report, Aug 30, 4:44 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
444 PM CDT MON AUG 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             AINSWORTH               42.55N 99.86W
08/30/2010  M1.00 INCH       BROWN              NE   LAW ENFORCEMENT

&&

TKECK
Local storm report, Aug 30, 4:47 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
447 PM CDT MON AUG 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND GST     BROKEN BOW              41.41N 99.64W
08/30/2010  M52 MPH          CUSTER             NE   ASOS

0425 PM     TSTM WND GST     5 SE OCONTO             41.09N 99.69W
08/30/2010  E50 MPH          CUSTER             NE   PUBLIC

&&

CJS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 3:33 AM CDTWind AdvisoryLBFBoyd, Garfield, Holt, Wheeler12 hr
Aug 30, 3:13 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln47 min
Aug 30, 3:14 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln46 min
Aug 30, 4:06 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry39 min
Aug 30, 4:20 PM CDTSevere Thunderstorm WarningLBFCuster40 min
Aug 30, 4:38 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock52 min
Aug 30, 4:56 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Garfield, Holt, Loup, Rock49 min
Aug 30, 5:36 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Rock, Wheeler54 min
Aug 30, 6:26 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt27 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.